# SDR UPS08854219

- Difficulty date: October 13, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR 803-F1-24, STA 270-278 L23R-L25R, HAS SRM 53-02-01 FIG 7 SHT 11, IS CAT B, AND REQUIRES ENGINEERING DISPOSITION.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED NEW REPAIR REF UPS EO DC8-5330-31561-A.
